# SDR CALA2014061391259

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,801 hours, 28,148 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, RBL 70 STRINGER SPLICE CRACKED AT ATTACHMENT HOLES.  R & R SPLICE CHANNEL PN 146N 3820-86 IAW SRM 51-40-02, PAR 7C FIG 3 & 12 & DWG 146N3820.
